Umbral calculus in Hilbert space

A. Di Bucchianico, D.E. Loeb, G.C. Rota

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    1 Downloads (Pure)

    Abstract

    No abstract.
    Original languageEnglish
    Title of host publicationMathematical essays in honor of Gian-Carlo Rota
    EditorsB. Sagan, R.P. Stanley
    Place of PublicationBasel
    PublisherBirkhäuser Verlag
    Pages213-238
    ISBN (Print)3-7643-3872-5
    Publication statusPublished - 1998

    Cite this